# SDR SWAA2024052986487

- Difficulty date: May 16, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Installed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REJECTION: FAILURE TO BE ACCOMPLISHED (NDT) HFEC PROCEDURE OF THE TRIMMED EDGE FOR FREE CRACK CONDITION INDICATED PER EA M-21-153-00734 REF: TTG8Q00T3V7U.<[01] ACCOMPLISHED FLIGHT DECK FLOOR REPAIR PER EA M-21-153-00734 SRM 51-40-02-0G-0 DRW 141A0631;[02] VERIFIED STEP:1 AUDIT C/W PER MPM REF 52.02.02.;[03] CORRECTING STEP 1. REINSTALLED FLIGHT DECK FLOOR REPAIR PER EA M-21-153-00734; SRM 51-40-02-0G-0 AND DRW 141A0631.;[04] CORRECTING STEP:2; VERIFIED STEP:3. AUDIT C/W PER MPM REF 52.02.02
